Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 18, NWS Raleigh, NC

July 30, 2007Guilford County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 30, 2007, 3:42 AM EDT for Guilford County, North Carolina. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 30, 2007, 3:42 AM EDT (07:42 UTC)
Expired
Jul 30, 2007, 6:45 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Whole counties

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:30 AM EDTFLASH FLOODSummerfield, NCUS HIGHWAY 220 BETWEEN MYERS FORK RD AND RHONDAN RD IN THE SUMMERFIELD AREA IS CLOSED DUE TO HIGH WATER
Jul 30, 4:35 AM EDTFLASH FLOOD3 Nw Summerfield, NCGUILFORD COUNTY SHERRIF DEPT REPORTS THAT 2 FEET OF WATER IS COVERING ELLISON RD NEAR HIGHWAY 158

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.7 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 300743
FFWRAH
NCC081-301045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
342 AM EDT MON JUL 30 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWEST GUILFORD COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 645 AM EDT

* AT 335 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER NORTHWESTERN GUILFORD
  COUNTY. UP TO 5 INCHES OF RAIN HAS LIKELY FALLEN IN THE 
  SUMMERFIELD AREA SINCE 2 AM.

* LOCATIONS THREATENED WITH FLOODING INCLUDE SUMMERFIELD AND
  STOKESDALE.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3624 7981 3613 7983 3612 8003 3625 8003

$$

WSS
4 follow-up statements
000 
WGUS72 KRAH 300826
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
424 AM EDT MON JUL 30 2007

NCC081-301045-
GUILFORD NC-
424 AM EDT MON JUL 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR
NORTHWESTERN GUILFORD COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUMMERFIELD 
AND STOKESDALE. SINCE 1 AM...UP TO EIGHT INCHES OF RAINFALL HAS 
LIKELY OCCURRED IN NORTHWEST GUILFORD COUNTY NEAR THE SUMMERFIELD 
AREA AND NEAR THE INTERSECTION OF HIGHWAYS 158 AND 220. THIS IS THE 
SAME AS ABOUT TWO MONTHS OF RAIN OCCURRING IN 3 HOURS. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES POSSIBLE 
IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3624 7981 3613 7983 3612 8003 3625 8003

$$

WSS/JFB
000 
WGUS72 KRAH 300908
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
504 AM EDT MON JUL 30 2007

NCC081-301045-
GUILFORD NC-
505 AM EDT MON JUL 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR
NORTHWESTERN GUILFORD COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUMMERFIELD 
AND STOKESDALE. 

THE HEAVY RAIN WAS DIMINISHING ACROSS NORTHWEST GUILFORD COUNTY. 
HOWEVER UP TO EIGHT INCHES OF RAIN HAS FALLEN OVER THE SUMMERFIELD 
AREA...LIKELY RESULTING IN FLOODING OF CREEKS AND LOW LYING AREAS 
WITH WATER LEVELS STILL RISING. THE GUILFORD COUNTY SHERIFF OFFICE 
REPORTED THAT HIGHWAY 220 ON THE SUMMERFIELD AREA IS CLOSED DUE TO 
HIGH WATER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.

LAT...LON 3624 7981 3613 7983 3612 8003 3625 8003

$$

WSS/JFB
000 
WGUS72 KRAH 300948
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
545 AM EDT MON JUL 30 2007

NCC081-301045-
GUILFORD NC-
545 AM EDT MON JUL 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR
NORTHWESTERN GUILFORD COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUMMERFIELD 
AND STOKESDALE.

WHILE THE HEAVY RAIN HAS ENDED ACROSS NORTHWEST GUILFORD 
COUNTY...HIGH WATER STILL PLAGUES AREAS NEAR SUMMERFIELD AND AREAS 
NEAR THE INTERSECTION OF HIGHWAYS 158 AND 220. HIGHWAY 220 IS NOW 
OPEN NEAR SUMMERFIELD HOWEVER HIGH WATER IS OCCURRING ON SOME OF THE 
SIDE ROADS. GUILFORD COUNTY 911 RECENTLY REPORTED THAT A COUPLE OF 
RESIDENCES HAD TO BE EVACUATED JUST EAST OF HIGHWAY 220 IN 
SUMMERFIELD. 

EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE TO CAUSE 
FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. WATER LEVELS SHOULD 
BEGIN TO RECEDE BY 630 AM.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.

LAT...LON 3624 7981 3613 7983 3612 8003 3625 8003

$$

WSS/JFB
000 
WGUS72 KRAH 301054
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
650 AM EDT MON JUL 30 2007

NCC081-301058-
GUILFORD NC-
650 AM EDT MON JUL 30 2007

...THE FLASH FLOOD WARNING FOR NORTHWESTERN GUILFORD COUNTY EXPIRED
AT 645 AM EDT...

THE HEAVY RAIN ENDED AROUND 5 AM AND THIS HAS ALLOWED WATER LEVELS 
TO GRADUALLY RECEDE. MOTORISTS EARLY THIS MORNING WILL STILL NEED TO 
BE ALERT FOR LOCALIZED AREAS WHERE HIGH WATER PERSIST....ESPECIALLY 
OVER LOW WATER CROSSINGS. IF YOU COME TO AN AREA WHERE WATER OF 
UNKNOWN DEPTH COVERS THE ROAD...DO NOT TAKE ANY CHANCES. TURN AROUND 
AND TAKE ANOTHER ROUTE.

LAT...LON 3624 7981 3613 7983 3612 8003 3625 8003

$$

WSS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:43 AM EDT, 59 minutes earlier.

Area forecast discussion, Jul 30, 2:43 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
243 AM EDT MON JUL 30 2007

.SYNOPSIS...A WEAK TROUGH OF LOW PRESSURE WILL LINGER TO OUR
SOUTH OVER THE SAVANNAH BASIN THROUGH MONDAY NIGHT. HIGH PRESSURE
WILL BEGIN TO EXTEND INTO OUR AREA TUESDAY AND BUILD TO OUR NORTH TO
THE MID ATLANTIC COAST DURING MIDWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AN UPPER LEVEL JET NOSING INTO THE AREA FROM THE NORTHWEST IS
RESPONSIBLE FOR THE CURRENT ISOLATED CONVECTION OCCURRING OVER
THE WESTERN COUNTIES. ADDITIONAL ISOLATED CONVECTION IS POSSIBLE
EARLY THIS MORNING DUE TO THE PRESENCE OF UPPER LEVEL DIVERGENCE
AND MUCAPSE OF AROUND 1000 J/KG. THE NEGATIVE FACTOR FOR
DEVELOPMENT WILL BE PRESENCE OF 100-150 J/K CONVECTIVE INHIBITION
DUE TO NOCTURNAL COOLING.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD INCREASE BY LATE
MORNING AS A WEAK SHORTWAVE OVER KENTUCKY DROPS INTO THE BASE OF
THE TROUGH ACROSS THE CAROLINAS. THE INCREASE WILL BE THE RESULT
OF WEAK HEIGHT FALLS...MODEST LARGE SCALE ASCENT...WEAK SFC-850MB
CONVERGENCE ASSOCIATED WITH A LOW LEVEL TROUGH...ALONG WITH WARM
AND MOIST AIRMASS WITH PWATS 150% ABOVE NORMAL. HAVE INCREASED
POPS TO THE LIKELY RANGE ACROSS THE CWA SINCE ALL THESE FACTORS
WILL OCCUR DURING THE TIME OF PEAK HEATING.

ANY SEVERE THREAT LOOKS TO BE LIMITED BY WEAK MID LEVEL LAPSE
RATES...GENERALLY 6 C/KM OR LESS. FREEZING LEVELS WILL REMAIN
RATHER HIGH (AROUND 14 KFT)...AS IS TYPICAL DURING THE
SUMMERTIME...SO LARGE HAIL WILL BE DIFFICULT TO COME BY. DEEP
LAYER SHEAR WILL ALSO BE WEAK WITH VALUES FORECAST TO BE IN THE
15-20 KT RANGE. STORMS WILL BE OF THE PULSE/MULTICELL VARIETY
WHICH WILL CARRY A THREAT OF LOCALLY DAMAGING WINDS WITH ANY WET
MICROBURSTS THAT OCCUR. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE GIVEN
THE HIGH PRECIPITABLE WATER VALUES AND THE WEAK OVERALL STEERING
FLOW WHICH WILL LEAD TO SOME SLOW MOVING STORMS.

THE COVERAGE OF STORMS WILL DIMINISH FROM WEST TO EAST THIS
EVENING AS WE LOSE DAYTIME HEATING AND THE BEST LOW LEVEL
CONVERGENCE MOVES CLOSER TO THE NC COAST. WE WILL HAVE TO MONITOR
THE POTENTIAL FOR DENSE FOG OVERNIGHT...ESPECIALLY IN AREAS THAT
SEE RAIN TODAY. ENOUGH RESIDUAL CLOUDINESS AND A DEVELOPING LIGHT
NORTH WIND MAY BE ENOUGH TO PRECLUDE WIDESPREAD FOG...BUT THAT IS
SOMETHING THAT WILL BE WATCHED.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
500MB TROUGH AXIS MOVES EAST OF THE AREA ON TUESDAY WITH NW UPPER
LEVEL WINDS SPREADING OVER THE REGION. WINDS IN THE LOWER LEVELS
WILL BE OUT OF THE E AND NE. SUCH A BACKING IN THE WINDS SHOULD
RESULT IN A STABILIZING OF THE MID AND UPPER LEVELS...GREATLY
INHIBITING ANY CHANCE OF PRECIP. HOWEVER...THE GFS IS INSISTENT ON
LINGERING A 850MB SFC TROUGH OVER THE FAR EASTERN AREAS DURING THE
DAY TUESDAY...FOCUSING CONVECTIVE DEVELOPMENT IN THAT AREA. WILL
MAINTAIN A SMALL POP FOR THE COASTAL PLAIN FOR NOW...BUT AM
LEANING TOWARD A DRY SOLUTION GIVEN THE BACKING WIND PROFILE AND
TYPICALLY STABLE NORTHEAST LOW LEVEL FLOW. HIGHS SHOULD BE NEAR
NORMAL...88-90.

WEDNESDAY LOOKS DRY AND SEASONABLY WARM. SFC TROUGH PUSHES WELL
SOUTH OF THE CWA WITH MUCH DRIER AIR FILTERING INTO THE AREA
THROUGHOUT THE ENTIRE COLUMN. LOW LEVEL THICKNESSES INCREASE 4-6M
SO HIGHS IN THE LOWER 90S EXPECTED.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A RATHER WEAK AND NON-DESCRIPT WEATHER PATTERN IS IN THE OFFERING
FOR THE END OF THE WEAK. MAIN UPPER LEVEL JET ENERGY RETREATS
NORTH TO THE US/CANADIAN BORDER WHILE MAIN UPPER RIDGING STAYS
LOCATED OVER THE WESTERN US AND THE WESTERN ATLANTIC. LOW LEVEL
FLOW STAYS PRIMARILY E-NE THROUGH THURSDAY...SO DRY WEATHER
ANTICIPATED WITH SEASONABLE TEMPERATURES. A SLIGHT WARM-UP POSSIBLE
FOR FRIDAY AS UPPER HEIGHTS BUILD SOMEWHAT OVER THE AREA AS UPPER
RIDGE BEGINS TO STRENGTHEN OVER THE SOUTHEAST.

UPPER RIDGE BECOMES ANCHORED OVER THE SOUTHEAST FOR THE WEEKEND...LEAVING
CENTRAL NC IN A WEAK WESTERLY FLOW ALOFT. TEMPS LIKELY TO BE SLIGHTLY
ABOVE NORMAL. PRECIP CHANCES LOOK RATHER SMALL WITH ONLY ISOLATED
DIURNAL CONVECTION OCCURRING AT BEST.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
MID LEVEL TROUGH ACROSS THE REGION AND ITS ASSOCIATED SURFACE TROUGH
COUPLED WITH AMPLE MOISTURE SUGGEST WIDESPREAD CLOUDINESS ACROSS
CENTRAL NC TODAY. ALREADY SEEING ISOLATED/SCATTERED SHOWERS OVER
SECTIONS OF THE PIEDMONT AT 06Z. AS THE AIRMASS HEATS UP LATER TODAY
(AFTER 15Z) EXPECT SHOWER COVERAGE TO INCREASE. DO EXPECT A FEW
THUNDERSTORMS TODAY BUT DIFFICULT TO PINPOINT TIME AND LOCATION.
THUS WENT WITH TEMPO PERIODS WITH SHOWERS AND HINTED AT THUNDER WITH
THE CB REMARK IN THE CLOUD GROUP. THE STRONGER STORMS WILL BE
CAPABLE OF WIND GUSTS 30-40KTS. WILL NEED TO MONITOR SATELLITE/RADAR
AND AMEND AS NEEDED.

CONVECTIVE COVERAGE LOOKS MUCH LESS TUE INTO WED AS RIDING NEAR
SURFACE AND ALOFT OCCURS ACROSS THE AREA FROM THE W-NW. DEEP NELY
FLOW SHOULD ADVECT A MORE STABLE AIR MASS INTO THE AREA.

MAINLY DRY AND WARM CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE
WEEK. WILL LIKELY SEE PERIODS OF MVFR/IFR CONDITIONS DUE TO FOG
BETWEEN 09Z-13Z WED MORNING AND AGAIN THU MORNING.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...JFB
NEAR TERM...JFB/WSS
SHORT TERM...JFB
LONG TERM...JFB
AVIATION...WSS
Hazardous weather outlook, Jul 29, 11:27 AM EDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1127 AM EDT SUN JUL 29 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-300900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1127 AM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THIS EVENING AND EARLY
TONIGHT. A FEW...MAINLY IN THE COASTAL PLAIN AND NORTHEAST...MAY
BECOME STRONG WITH THE POTENTIAL FOR LOCALLY HEAVY RAIN...FREQUENT
LIGHTNING AND ISOLATED OCCURRENCES OF HAIL OR DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN... MAINLY IN THE
AFTERNOON AND EVENING HOURS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.

RFG

In the hours before

Special weather statement, Jul 30, 3:27 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
327 AM EDT MON JUL 30 2007

NCZ022-300830-
GUILFORD-
INCLUDING THE CITIES OF...GREENSBORO...HIGH POINT
327 AM EDT MON JUL 30 2007

...THUNDERSTORM WITH HEAVY RAIN OVER NORTHERN GUILFORD COUNTY...

A NEARLY STATIONARY THUNDERSTORM NEAR SUMMERFIELD WAS DUMPING VERY
HEAVY RAIN....ESPECIALLY NEAR THE INTERSECTION OF HIGHWAYS 220 AND
158. UP TO FOUR INCHES OF RAIN MAY HAVE FALLEN NEAR THIS LOCATION
SINCE 1:45 AM. THIS IS TH SAME AS RECEIVING A MONTHS WORTH OF RAIN
IN LESS THAN TWO HOURS. IF THE HEAVY RAIN DOES NOT ABATE SOON...A
FLASH FLOOD WARNING MAY BE NEEDED FOR THE SUMMERFIELD AREA.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:04 PM EDTFlash Flood WarningRAHStanly86 min

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.